On a recursive formula for the moments of phase noise

Citation
It. Monroy et G. Hooghiemstra, On a recursive formula for the moments of phase noise, IEEE COMMUN, 48(6), 2000, pp. 917-920
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Information Tecnology & Communication Systems
Journal title
IEEE TRANSACTIONS ON COMMUNICATIONS
ISSN journal
0090-6778 → ACNP
Volume
48
Issue
6
Year of publication
2000
Pages
917 - 920
Database
ISI
SICI code
0090-6778(200006)48:6<917:OARFFT>2.0.ZU;2-5
Abstract
In this paper, we present a recursive formula for the moments of phase nois e in communication systems. The phase noise is modeled using continuous Bro wnian motion. The recursion is simple and valid for an arbitrary initial ph ase value. The moments obtained hy the recursion are used to calculate appr oximations to the probability density function of the phase noise, using or thogonal polynomial series expansions and a maximum entropy criterion.